Archive for Rational Mechanics and Analysis

, Volume 88, Issue 3, pp 209–222

L2 decay for weak solutions of the Navier-Stokes equations

  • Maria Elena Schonbek
Article

DOI: 10.1007/BF00752111

Cite this article as:
Schonbek, M.E. Arch. Rational Mech. Anal. (1985) 88: 209. doi:10.1007/BF00752111

Copyright information

© Springer-Verlag GmbH & Co. 1985

Authors and Affiliations

  • Maria Elena Schonbek
    • 1
  1. 1.Department of MathematicsDuke UniversityDurham

Personalised recommendations